# SDR ASAA0480313

- Difficulty date: April 21, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054768
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV CHECK, FOUND CABIN SEAT TRACK AT STATION 242-256, X=-45 IS GOUGED.  REMOVED DAMAGED SECTION AND REPLACED PER SRM 53-05.  (M)
